- -

Generalized Operations in Soft Set Theory via Relaxed Conditions on Parameters

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized Operations in Soft Set Theory via Relaxed Conditions on Parameters

Show full item record

Abbas, M.; Ali, MI.; Romaguera Bonilla, S. (2017). Generalized Operations in Soft Set Theory via Relaxed Conditions on Parameters. Filomat. 31(19):5955-5964. doi:10.2298/FIL1719955A

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102316

Files in this item

Item Metadata

Title: Generalized Operations in Soft Set Theory via Relaxed Conditions on Parameters
Author: Abbas, Mujahid Ali, Muhammad Irfan Romaguera Bonilla, Salvador
Issued date:
Abstract:
[EN] Soft set theory has been evolved as a very useful mathematical tool to handle uncertainty and ambiguity associated with the real world data based structures. Parameters with certain conditions have been used to classify ...[+]
Subjects: Soft set , Gf-soft subset , Gf-soft equality , Gf-soft union , Gf-soft intersection
Copyrigths: Reserva de todos los derechos
Source:
Filomat. (issn: 0354-5180 )
DOI: 10.2298/FIL1719955A
Publisher:
National Library of Serbia
Publisher version: https://doi.org/10.2298/FIL1719955A
Type: Artículo

This item appears in the following Collection(s)

Show full item record